# SDR ASAA2015010510179

- Difficulty date: January 5, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 27,785 hours, 8,132 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL LOWER SKIN AT STAB, STA 138.7 APPROXIMATELY 6" FROM AFT SPAR.  ACFT GROUNDED.  REPAIRED RT HORIZONTAL LOWER SKIN AT STAB STA 138.7 IAW SRM 55-10-01-2R-11, REPAIR 11, FIG 204, SHEET 2.  THIS REPAIR IS A CAT B REPAIR WITH AND INSPECTION THRESHOLD STARTING 2 56,000 FLIGHT CYCLES AND 9,000 FLIGHT CYCLES INTERVALS IAW SRM 55-10-01-2R-1, FIG 206, TABLE 204. STA RSS 138.7.
